Scared for my Rituxan Infusion

Scared for my Rituxan Infusion

My big box from the pharmacy was delivered yesterday. In it was 250mg Solumedrol, 600mg of Rituxan, and a whole bunch of syringes and needles. I’ve done these infusion for years now. I’ve done Solumedrol infusion for even longer. This time opening the box made my stomach drop. I’m dreading this infusion. I’ve done it so many times yet this time I really don’t want to do it. I’m a little afraid.

Years ago I was coming off of a round of IV Solumedrol when I started taking Gilenya. It seemed that some of those steroids side effects I was going through was picked up by Gilenya and stayed with me for almost the duration of taking the drug. It was the night sweats that you get coming off of IV steroids. For years I’d wake up so many nights in a wet shirt and changing clothes. It was never a side effect of Gilenya and it was something I was going through with the steroids as I started this new treatment. It was so strange and I never understood it but it finally stopped at some point either after i stopped Gilenya or right before i stopped. I can’t remember. I was in my 30’s, wasn’t hot flashes. Just never forgot that bizarre effect.

I’m afraid to do my Rituxan infusion for a similar reason. The infusion knocks me out for a week. I feel tired and drained after. However, this is how I’ve been feeling for these past few weeks. Exhausted in bed sleeping by 9pm or earlier. I was just starting to get the Adderall in my system that was starting to help a little. I’m afraid of how I’m going to feel after the infusion. How much more am I going to feel drained? Will I bounce back? Will it make me worse? I never went into an infusion feeling drained like this, that’s why I’m afraid. I don’t want to experience a repeat like I did with Gilenya because feeling fatigue has been extremely difficult to deal with. Infusion is on Sunday.

2 thoughts on “Scared for my Rituxan Infusion

Leave a Reply

Your email address will not be published.

%d bloggers like this: